MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier is sid (b)(6).
 
Event or Problem Description
The customer observed discrepant calcium results generated on the alinity c analyzer.The results were not reported out.The customer provided the following data: sid 25450191136 processed on 14may2025 sample appearance hemolyzed: results from alinity i processing module serial number (b)(6) = 4.05, 3.12, 3.22, 2.14.Results from alinity i processing module serial number (b)(6) = 2.05, 2.08.Reference range = 2.2-2.6 mmol/l no impact to patient management was reported.
 
Event or Problem Description
The customer observed discrepant calcium results generated on the alinity c analyzer.The results were not reported out.The customer provided the following data: sid (b)(6), processed on (b)(6) 2025 sample appearance hemolyzed: results from alinity i processing module serial number (b)(6) = 4.05, 3.12, 3.22, 2.14, results from alinity i processing module serial number (b)(6) = 2.05, 2.08.Reference range = 2.2-2.6 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data review.Return testing was not completed as returns were not available.A review of tracking and trending did not identify an increase in complaint activity for lot number 35613un24.Device history record review did not identify any nonconformances or deviations with lot number 35613un24 and the complaint issue.The review of field data indicates the patient median for this lot number is within the established limit and that the product is performing acceptably.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the alinity c calcium reagent lot 35613un24 was identified.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22144308
Report Number3002809144-2025-00177
Device Sequence Number20671868
Product Code CJY
UDI-Device Identifier00380740132613
UDI-Public(01)00380740132613(17)251008(10)35613UN24
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Catalogue Number07P57-20
Device Lot Number35613UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown